# SDR AALA20100222TUL14

- Difficulty date: February 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STATIONS 640 TO 780.  REPLACED SEAT TRACK PER SRM 51-10-02-0G.
